# SDR 95ZZZX863

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 23013
- Condition: Failed
- Location: A E Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BATTERY CHARGER SYSTEM CIRCUIT BREAKER TRIPPED FOLLOWED BY SMOKE IN THE COCKPIT.  INTERNAL SHORTED BATTERY CHARGER FOUND AT FAULT.
